MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? COLONIC; STENT, COLONIC, METALIC, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLFLEX? COLONIC; STENT, COLONIC, METALIC, EXPANDABLE
Model Number M00565060
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block e1 (initial reported facility name) (b)(6) - reported here as it exceeded the maximum character limit of the designated field.Block h6: imdrf device code a150101 captures the reportable event of stent failure to expand.Imdrf impact code f2301 captures reportable event of additional device required.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex enteral stent was to be implanted in the sigmoid colon to treat sigmoid stenosis during an endoscopic intestinal stent implantation procedure performed on (b)(6) 2025.During the procedure, the stent was difficult to deploy and advance.It was noted that the stent failed to expand; hence, the stent was removed using snares.The procedure was completed with another stent of the same model.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex enteral stent was to be implanted in the sigmoid colon to treat sigmoid stenosis during an endoscopic intestinal stent implantation procedure performed on (b)(6) 2025.During the procedure, the stent was difficult to deploy and advance.It was noted that the stent failed to expand; hence, the stent was removed using snares.The procedure was completed with another stent of the same model.There were no patient complications reported as a result of this event.Additional information received on january 21, 2026: it was later confirmed that a part of the stent was attached to the delivery system.
 
Additional Manufacturer Narrative
Block b5 (describe event or problem) and h6 (device codes) have been updated based on additional information received on january 21, 2026.Block e1 (initial reported facility name), (b)(6) hospital, reported here as it exceeded the maximum character limit of the designated field.Block h6: imdrf device code a15 captures the reportable event of stent partially deployed imdrf impact code f2301 captures reportable event of additional device required.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex enteral stent was to be implanted in the sigmoid colon to treat sigmoid stenosis during an endoscopic intestinal stent implantation procedure performed on (b)(6) 2025.During the procedure, the stent was difficult to deploy and advance when the stent began to expand.The stent was removed partially deployed with the use of snares.The procedure was completed with another stent of the same model.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block e1 (initial reported facility name) union hospital affiliated fujian medical university - reported here as it exceeded the maximum character limit of the designated field.Block h6: imdrf device code a15 captures the reportable event of stent partially deployed imdrf impact code f2301 captures event of the additional device required to retrieve the device.Block h11: investigation results: based on the available information, boston scientific could not confirm the reported event of stent partially deployed.The device was not returned for analysis; therefore, a technical analysis could not be performed.Without proper evaluation of the device, it is unknown if the reported event was due to the technique used during the procedure, anatomical conditions or related to device malfunction.Device history record: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: the device was not returned for analysis; therefore, a technical analysis could not be performed.Labeling review: a labeling review was performed and, from the information available, this device was used per the instructions for use (ifu)/product label.Risk review: a risk review was completed and confirmed that the reported events of stent partially deployed and additional device required were defined in the risk documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
WALLFLEX? COLONIC
Common Device Name
STENT, COLONIC, METALIC, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24003826
Report Number3005099803-2026-00116
Device Sequence Number13361792
Product Code MQR
UDI-Device Identifier08714729456537
UDI-Public(01)08714729456537(17)261018(10)35093942
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K201159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00565060
Device Catalogue NumberM00565060
Device Lot Number0035093942
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer01/21/2026
06/08/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date02/18/2026
07/02/2026
Date Device Manufactured10/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale
Patient Weight123 LB